# SDR HNAA2014030700078

- Difficulty date: March 6, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 48,858 hours, 56,977 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR LIGHT CAME ON AND REMAINS ILLUMINATED.  CREW CHECKED CARGO BAY AND NO SMOKE FOUND.  WHILE TAKING RIGHT UP FROM THE CREW - THE LIGHT EXTINGUISHED ON ITS OWN & NR 2 WILL NOT TEST.  R & R NR 2 CARGO BAY SMOKE DETECTOR, TEST GOOD, OK FOR SERVICE.  SEE ITEM 3 FOR MEL ON NR 1 DETECTOR.
